Show simple item record

dc.contributor.authorCanale, Eduardo A.
dc.contributor.authorMonzón, Pablo
dc.date.accessioned2016-02-25T13:17:50Z
dc.date.available2016-02-25T13:17:50Z
dc.date.issued2015-02
dc.identifier.citationCanale EA, Monzón P (2015) Exotic equilibria of Harary graphs and a new minimum degree lower bound for synchronization. Chaos: An Interdisciplinary Journal of Nonlinear Science 25: 023106. Available: http://dx.doi.org/10.1063/1.4907952.
dc.identifier.issn1054-1500
dc.identifier.issn1089-7682
dc.identifier.pmid25725642
dc.identifier.doi10.1063/1.4907952
dc.identifier.urihttp://hdl.handle.net/10754/598276
dc.description.abstract© 2015 AIP Publishing LLC. This work is concerned with stability of equilibria in the homogeneous (equal frequencies) Kuramoto model of weakly coupled oscillators. In 2012 [R. Taylor, J. Phys. A: Math. Theor. 45, 1-15 (2012)], a sufficient condition for almost global synchronization was found in terms of the minimum degree-order ratio of the graph. In this work, a new lower bound for this ratio is given. The improvement is achieved by a concrete infinite sequence of regular graphs. Besides, non standard unstable equilibria of the graphs studied in Wiley et al. [Chaos 16, 015103 (2006)] are shown to exist as conjectured in that work.
dc.description.sponsorshipThis work was partially done during the scientific visit of the first author to the team of Raúl Tempone at KAUST (King Abdullah University of Science and Technology). We want to thank the anonymous referees for their useful comments and suggestions.
dc.publisherAIP Publishing
dc.titleExotic equilibria of Harary graphs and a new minimum degree lower bound for synchronization
dc.typeArticle
dc.identifier.journalChaos: An Interdisciplinary Journal of Nonlinear Science
dc.contributor.institutionFacultad Politénica, UNA, Asunción, Paraguay
dc.contributor.institutionSchool of Engineering, UDELAR, Montevideo 11300, Uruguay


This item appears in the following Collection(s)

Show simple item record